# SDR YENA2022051600470

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 35,470 hours, 11,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1229, EWR-CUN. 'FA COMPLAINED OF OIL ODOR FROM PACKS PASSING 10,000 ON CLIMB & DESCENT ( APU SYSTEM ); IAW WO 1178771 MDDR 473536 (TSI). REPLACED HEPA FILTERS IAW AMM 21-21-41. PERFORMED LEAK CHECK OF APU IAW AMM 49-00-00-200-812-A. ALL OPS CHECKS ARE GOOD. A/C OK FOR CONTINUED SERVICE. THIS CLEARS MDDR. MX-4 UPDATED. PLACARD REMOVED. '
